# SDR YENA20150425093

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000108
- Aircraft time: 26,108 hours, 16,274 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620813
- Part serial: 1101A554
- Condition: Failed
- Location: Nr 2
- Part time: 11,297 hours, 7,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ODOR OF HOT PLASTIC "MFD 2 OVHT".  PERFORMED AND COMPLIED WITH INSPECTION FOR ABNORMAL ODOR OF SMOKE IAW 21-20-00-810-801-A.  R & R NR 2 MFD IAW AMM 31-61-01.  OPS CHECK GOOD.
